# SDR 08FDEA04971

- Difficulty date: November 24, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 418-440, RBL 45, IS GOUGED AND CORRODED. REMOVED CORROSION FROM SEAT TRACK, BS 418-440, RBL 45, IAW SRM 53-00-52.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-00-52. .021 INCH MATERIAL REMOVED.  REMOVED SEAT TRACK, BS 418-440, RBL 45, IAW SRM 51-40-02.  RECEIVED NEW SEAT TRACK ON MAE TRAVELER NR T8/769433.  LOCATED, DRILLED, TREATED AND PRIMED AND PAINTED NEW SEAT TRACK, BS 418-440, RBL 45, IAW SRM 51-40-02/51-20-01.  INSTALLED NEW SEAT TRACK, BS 418-  440, RBL 45, IAW SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING.
